Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 85, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2011, 5:56 PM CDT for 4 counties in Wisconsin. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2011, 5:56 PM CDT (22:56 UTC)
- Expired
- Jul 18, 2011, 7:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Outagamie County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 62 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 5:59 PM CDT | HAIL 0.75 | 5 Sw New London, WI | |
| Jul 18, 6:05 PM CDT | TSTM WND DMG | 2 Ssw New London, WI | 12 INCH DIAMETER TREE LIMB DOWN COUNTY ROAD W. TIME ESTIMATED. |
| Jul 18, 6:15 PM CDT | HAIL 1 | 5 Ssw New London, WI | |
| Jul 18, 6:52 PM CDT | TSTM WND GST 50 | Omro, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 2:26 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3928 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.7
The text
As transmitted, in the capitals the NWS used until 2016.
238
WUUS53 KGRB 182256
SVRGRB
WIC087-135-137-139-190000-
/O.NEW.KGRB.SV.W.0085.110718T2256Z-110719T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
556 PM CDT MON JUL 18 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
CENTRAL WAUPACA COUNTY IN NORTHEAST WISCONSIN...
EASTERN WAUSHARA COUNTY IN CENTRAL WISCONSIN...
WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 700 PM CDT
* AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM APPLETON TO 9 MILES SOUTHEAST
OF NEW LONDON TO 8 MILES NORTHEAST OF WAUPACA...AND MOVING SOUTH AT
25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WAUPACA AROUND 605 PM CDT.
FREMONT AROUND 615 PM CDT.
LAKE POYGAN AROUND 630 PM CDT.
OSHKOSH AROUND 635 PM CDT.
REDGRANITE AROUND 655 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
READFIELD...KING...WINCHESTER...WEYAUWEGA...MENASHA...LARSEN...LIND
CENTER...ZITTAU...NEENAH AND ALLENVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4396 8889 4398 8890 4398 8894 4405 8917
4455 8911 4443 8860 4441 8837 4424 8839
4424 8840 4408 8840 4394 8841 4389 8868
TIME...MOT...LOC 2256Z 357DEG 22KT 4429 8841 4426 8860
4439 8894
WIND...HAIL 60MPH 1.00IN
$$
KIECKBUSCH4 follow-up statements
450
WWUS53 KGRB 182310
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
610 PM CDT MON JUL 18 2011
WIC087-135-137-139-190000-
/O.CON.KGRB.SV.W.0085.000000T0000Z-110719T0000Z/
WAUSHARA WI-OUTAGAMIE WI-WAUPACA WI-WINNEBAGO WI-
610 PM CDT MON JUL 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WINNEBAGO...
CENTRAL WAUPACA...SOUTHWESTERN OUTAGAMIE AND EASTERN WAUSHARA
COUNTIES UNTIL 700 PM CDT...
AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM APPLETON TO 10 MILES WEST OF
APPLETON TO 6 MILES EAST OF WAUPACA...MOVING SOUTH AT 25 MPH. THE
STRONGEST STORM WAS LOCATED IN THE FAR SOUTHEAST CORNER OF WAUPACA
COUNTY...AND WAS LIKELY PRODUCING LARGE HAIL.
DIME SIZE HAIL WAS REPORTED 5 MILES SOUTHWEST OF NEW LONDON...AND
WIND GUSTS TO 47 MPH WERE OBSERVED IN APPLETON.
SEVERE THUNDERSTORMS WILL BE NEAR...
FREMONT AROUND 615 PM CDT.
LAKE POYGAN AROUND 630 PM CDT.
OSHKOSH AROUND 635 PM CDT.
REDGRANITE AROUND 655 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE ZITTAU...
NEENAH...ALLENVILLE...WEST BLOOMFIELD...SAXEVILLE...WINNECONNE...
WINNEBAGO...TUSTIN...LAKE BUTTE DES MORTS AND BUTTE DES MORTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4396 8889 4398 8890 4398 8894 4405 8917
4455 8911 4443 8860 4441 8837 4424 8839
4424 8840 4408 8840 4394 8841 4389 8868
TIME...MOT...LOC 2308Z 357DEG 22KT 4422 8840 4419 8859
4432 8893
WIND...HAIL 60MPH 1.00IN
$$
KIECKBUSCH302
WWUS53 KGRB 182327
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
627 PM CDT MON JUL 18 2011
WIC087-135-137-139-190000-
/O.CON.KGRB.SV.W.0085.000000T0000Z-110719T0000Z/
WAUSHARA WI-OUTAGAMIE WI-WAUPACA WI-WINNEBAGO WI-
627 PM CDT MON JUL 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WINNEBAGO...
SOUTHERN WAUPACA...SOUTHWESTERN OUTAGAMIE AND EASTERN WAUSHARA
COUNTIES UNTIL 700 PM CDT...
AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF APPLETON TO 6
MILES NORTH OF OSHKOSH TO FREMONT...MOVING SOUTH AT 25 MPH. THE
STRONGEST STORM WAS SITUATED NEAR THE FREMONT...READFIELD AND ZITTAU
AREAS...AND WAS LIKELY PRODUCING LARGE HAIL.
QUARTER SIZE HAIL WAS REPORTED 5 MILES SOUTH SOUTHWEST OF NEW LONDON
AT 615 PM.
SEVERE THUNDERSTORMS WILL BE NEAR...
LAKE POYGAN AROUND 630 PM CDT.
OSHKOSH AROUND 640 PM CDT.
REDGRANITE AROUND 655 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE
WINNECONNE...WINNEBAGO...TUSTIN...LAKE BUTTE DES MORTS...BUTTE DES
MORTS...SAXEVILLE...PINE RIVER...POY SIPPI...WITTMAN FIELD AND OMRO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4396 8889 4398 8890 4398 8894 4405 8917
4444 8912 4433 8863 4429 8841 4424 8839
4424 8840 4394 8841 4389 8868
TIME...MOT...LOC 2325Z 357DEG 22KT 4412 8839 4409 8858
4422 8892
WIND...HAIL 60MPH 1.00IN
$$
KIECKBUSCH736
WWUS53 KGRB 182345
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
645 PM CDT MON JUL 18 2011
WIC087-182355-
/O.CAN.KGRB.SV.W.0085.000000T0000Z-110719T0000Z/
OUTAGAMIE WI-
645 PM CDT MON JUL 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OUTAGAMIE COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4396 8889 4398 8890 4398 8894 4405 8917
4439 8912 4424 8872 4418 8852 4415 8844
4412 8842 4394 8841 4389 8868
TIME...MOT...LOC 2345Z 005DEG 20KT 4401 8841 4398 8860
4411 8893
$$
WIC135-137-139-190000-
/O.CON.KGRB.SV.W.0085.000000T0000Z-110719T0000Z/
WAUSHARA WI-WAUPACA WI-WINNEBAGO WI-
645 PM CDT MON JUL 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WINNEBAGO...
SOUTH CENTRAL WAUPACA AND EASTERN WAUSHARA COUNTIES UNTIL 700 PM
CDT...
AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF OSHKOSH TO
OSHKOSH TO LAKE POYGAN...MOVING SOUTH AT 25 MPH. THE STRONGEST
STORM WAS LOCATED NEAR WINNECONNE...AND WAS LIKELY PRODUCING SOME
HAIL.
LOCATIONS IMPACTED INCLUDE...
REDGRANITE...BORTH...WITTMAN FIELD...OMRO...WAUKAU...FISK...EUREKA
AND AURORAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4396 8889 4398 8890 4398 8894 4405 8917
4439 8912 4424 8872 4418 8852 4415 8844
4412 8842 4394 8841 4389 8868
TIME...MOT...LOC 2345Z 005DEG 20KT 4401 8841 4398 8860
4411 8893
WIND...HAIL 60MPH 1.00IN
$$
KIECKBUSCH847
WWUS53 KGRB 190000
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
700 PM CDT MON JUL 18 2011
WIC135-137-139-190010-
/O.EXP.KGRB.SV.W.0085.000000T0000Z-110719T0000Z/
WAUSHARA WI-WAUPACA WI-WINNEBAGO WI-
700 PM CDT MON JUL 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO...SOUTH CENTRAL
WAUPACA AND EASTERN WAUSHARA COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4396 8889 4398 8890 4398 8894 4405 8917
4439 8912 4424 8872 4418 8852 4415 8844
4412 8842 4394 8841 4389 8868
TIME...MOT...LOC 0000Z 005DEG 20KT 4393 8842 4390 8861
4403 8894
$$
TDHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:57 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 18, 3:57 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 357 PM CDT MON JUL 18 2011 .SHORT TERM...TONIGHT AND TUESDAY. SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM THIS EVENING. SCATTERED THUNDERSTORMS FORM ON WEAK BOUNDARY ACROSS NORTHERN WISCONSIN. SURFACE BASE CAPES OF 4000 TO 5000 J/KG WITH LITTLE CIN AND 0-6KM WIND SHEAR OF 40 TO 45 KNOTS WOULD SUGGEST GOOD POTENTIAL FOR SEVERE WEATHER. AS OF 330 PM...THERE HAVE BEEN SOME STRONGER STORMS BUT NO SIGNIFICANT WINDS REPORTS RECEIVED SO FAR. WILL CONTINUE MENTION/DEPICTION OF SEVERE IN ZONES/GRIDS. THE THUNDERSTORM ACTIVITY SHOULD END LATE THIS AFTERNOON ACROSS THE NORTH AND BY 9 PM THIS EVENING ACROSS THE SOUTH. ATTENTION THEN TURNS TO WEAK FEATURE MOVING ACROSS THE DAKOTAS. THIS SYSTEM COULD BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE SOUTHERN PORTION OF THE FORECAST AREA. AREAS OF FOG WILL DEVELOP ACROSS MUCH OF THE AREA. ON TUESDAY...THERE SHOULD BE A BRIEF BREAK IN THE HUMIDITY ACROSS THE FAR NORTH. HIGHS WILL BE CLOSE TO 90...BUT DEW POINTS ARE EXPECTED TO DROP BACK INTO THE MIDDLE AND HIGH 60S. HEAT INDICES ACROSS THE NORTH SHOULD REMAIN IN THE 90S. ACROSS THE SOUTH... NOT MUCH CHANCE OF LOSING THE HUMIDITY...THEREFORE HEAT INDICES SHOULD BE AROUND 100. WILL LET HEAT ADVISORY EXPIRE AT 7 PM THIS EVENING AND WILL CONTINUE EXCESSIVE HEAT WARNING SINCE HEAT WILL BE BUILDING AGAIN ON WEDNESDAY. .LONG TERM...TUESDAY NIGHT THRU NEXT MONDAY. MAIN FORECAST CONCERNS ARE THE HEAT WAVE AND TIMING POSSIBLE CONVECTION. UPPER RIDGE WILL HANG TOUGH OVER THE CENTRAL US INTO WEDNESDAY...THEN SLOWLY BREAKDOWN LATER THIS WEEK. THIS WILL KEEP THE HOT AND HUMID WEATHER CONDITIONS ACROSS THE AREA THRU AT LEAST SATURDAY. 850MB TEMPS HOVER BETWEEN 20C AND 24C THROUGH SATURDAY...WITH HIGHER HEIGHTS ON WED AND THURS. IF 24C TEMPS ARE REALIZED EITHER DAY...SOME SPOTS COULD MAKE A RUN AT 100 DEGREES ACROSS CENTRAL WI. WILL NOT GO THAT HIGH THIS FORECAST...BUT STILL STAY WITH ABOVE GUIDANCE VALUES IN THE LOWER TO MIDDLE 90S FOR MOST LOCATIONS. AS THE UPPER RIDGE FLATTENS THIS WEEKEND...HEIGHTS WILL FALL AND TEMPS WILL PEAK OUT IN THE UPPER 80S OR LOWER 90S. TEMPS WILL ALSO BE INFLUENCED BY ANY MCS OR SCATTERED CONVECTION DEVELOPS. SPEAKING OF CONVECTION...WILL NOT MAKE ANY MAJOR CHANGES TO THE POPS. STILL HARD TO TIME OUT EACH RIPPLE IN THE RING OF FIRE PATTERN AROUND THE UPPER RIDGE. DECENT SHOT OF CONVECTION TUESDAY NIGHT WITH SHORTWAVE PROGGED TO CROSS NORTHERN WI AND A FRONT LIFTS BACK NORTH AS A WARM FRONT. OTHERWISE...CHANCE FOR STORMS ACROSS THE NORTH ON WED AND WED NIGHT...THEN ACROSS THE ENTIRE AREA THURSDAY NIGHT THRU SATURDAY NIGHT. && .AVIATION...SCATTERED THUNDERSTORMS SHOULD END ACROSS THE NORTH LATE THIS AFTERNOON AND FOR LOCATIONS MAINLY SOUTH OF HIGHWAY 29 EARLY THIS EVENING. SOME OF THE STRONGER STORMS WILL PRODUCE GUSTY WINDS TO OVER 30 KNOTS WITH MVFR/IFR CEILINGS AND VISIBILITIES. THERE IS A CHANCE OF THUNDERSTORMS AGAIN OVERNIGHT SOUTH OF A GREEN BAY TO WAUSAU LINE. AREAS OF FOG WITH MVFR/IFR CONDITIONS EXPECTED AT MOST LOCATIONS. AIRPORTS OVER THE FAR NORTH INCLUDING KEGV...KLNL...KRHI MAY SEE LIFR/VLIFR DUE TO LOW CLOUDS AND DENSE FOG. && .GRB WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR WIZ020-030- 031-035>039-045-048-049. HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ005-010>013-018- 019-021-073-074. && ECKBERG/BERSCH
Hazardous weather outlook, Jul 18, 3:58 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 358 PM CDT MON JUL 18 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-192100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 358 PM CDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM THIS EVENING. SOME STORMS WILL BE SEVERE WITH DAMAGING WINDS AND LOCALLY HEAVY. HEAT INDICES WILL DROP BELOW 100 DEGREES EARLY THIS EVENING ACROSS CENTRAL AND NORTHEAST WISCONSIN AWAY FROM THE BAY AND LAKE. THIS HEAT CAN BE DANGEROUS FOR PEOPLE WHO EXERT THEMSELVES OUTDOORS... AND POSSIBLY FOR THOSE IN RESIDENCES WITHOUT AIR CONDITIONING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY A HAZARDOUS COMBINATION OF HEAT AND HUMIDITY IS LIKELY FOR ALL OR PART OF THE PERIOD FROM TUESDAY THROUGH FRIDAY. HIGH TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S WILL PRODUCE AFTERNOON HEAT INDICES OVER 100 DEGREES ON SOME OR ALL OF THESE DAYS. THOSE RESPONSIBLE FOR CONSTRUCTION CREWS AND LARGE OUTDOOR EVENTS SHOULD MAKE PLANS FOR PROVIDING SHADE...WATER AND PLACES FOR PEOPLE TO COOL OFF. THOSE CARING FOR CHILDREN...THE ELDERLY...AND DISABLED SHOULD ENSURE THEY ARE NOT ENDANGERED BY THE UPCOMING HOT WEATHER. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER WOULD OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH MID EVENING. LMZ521-522-541>543-192100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 358 PM CDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT PATCHY DENSE FOG CAN BE EXPECTED OVER THE COASTAL WATERS OF LAKE MICHIGAN AS A WARM AND HUMID AIR MOVES OVER THE COLDER WATERS. IN ADDITION TO THE POSSIBLE FOG...SCATTERED THUNDERSTORMS COULD PRODUCE STRONG WINDS EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY DENSE MARINE FOG WILL OCCUR FROM TIME TO TIME ACROSS THE COASTAL WATERS OF LAKE MICHIGAN THROUGH MUCH OF THE WEEK. VERY WARM AND HUMID AIR WILL REMAIN OVER THE COOLER WATERS OF LAKE MICHIGAN. THE FOG IS USUALLY MOST DENSE WHERE THE WATER IS COLDEST AND WHEN WINDS ARE LIGHT. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER WOULD OCCUR. ECKBERG/BERSCH
In the hours before
Special weather statement, Jul 18, 3:35 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 335 PM CDT MON JUL 18 2011 WIZ005-010>012-182130- FLORENCE-FOREST-ONEIDA-VILAS- 335 PM CDT MON JUL 18 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHWESTERN FOREST COUNTY...MOVING SOUTHEAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... LONG LAKE BY 410 PM CDT... NEWALD BY 420 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
Special weather statement, Jul 18, 3:37 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 337 PM CDT MON JUL 18 2011 WIZ011-013-019-021-073-074-182130- FOREST-LANGLADE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- 337 PM CDT MON JUL 18 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME SOUTHEASTERN FOREST COUNTY...MOVING SOUTHEAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... LAKEWOOD BY 345 PM CDT... HIGH FALLS RESERVOIR BY 410 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
Special weather statement, Jul 18, 3:59 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 359 PM CDT MON JUL 18 2011 WIZ020-021-073-074-182200- MENOMINEE-NORTHERN OCONTO COUNTY-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- 359 PM CDT MON JUL 18 2011 ...STRONG THUNDERSTORM IN NORTHERN OCONTO COUNTY... AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHEAST OF MOUNTAIN...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... GILLETT BY 450 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
Special weather statement, Jul 18, 4:17 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 417 PM CDT MON JUL 18 2011 WIZ030-031-035>037-182245- MARATHON-PORTAGE-SHAWANO-WAUPACA-WOOD- 417 PM CDT MON JUL 18 2011 ...THUNDERSTORMS MOVING OVER CENTRAL WISCONSIN... AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 12 MILES WEST OF WAUSAU TO BIRNAMWOOD TO 5 MILES NORTH OF SHAWANO...MOVING SOUTHEAST AT 30 MPH. WINDS GUSTS TO 40 TO 45 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF DOWNPOURS...ARE POSSIBLE WITH A FEW OF THESE STORMS. * THUNDERSTORMS WILL BE NEAR... RIB MOUNTAIN BY 420 PM CDT... WESTON BY 425 PM CDT... WITTENBERG BY 440 PM CDT... SPENCER AND MOSINEE BY 445 PM CDT... BEVENT BY 450 PM CDT... MARSHFIELD BY 505 PM CDT... CLINTONVILLE BY 515 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM CDT. TDH
Special weather statement, Jul 18, 5:03 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 503 PM CDT MON JUL 18 2011 WIZ018-019-030-031-182300- LANGLADE-LINCOLN-MARATHON-SHAWANO- 503 PM CDT MON JUL 18 2011 ...STRONG THUNDERSTORM OVER SOUTHEAST LINCOLN COUNTY... AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF MERRILL...MOVING SOUTHEAST AT 25 MPH. GUSTY WINDS TO 50 MPH...TORRENTIAL RAINFALL ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... WITTENBERG BY 600 PM CDT... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM. TDH
Special weather statement, Jul 18, 5:14 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 514 PM CDT MON JUL 18 2011 WIZ031-037>039-182315- BROWN-OUTAGAMIE-SHAWANO-WAUPACA- 514 PM CDT MON JUL 18 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CLINTONVILLE...MOVING SOUTHEAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... BLACK CREEK BY 530 PM CDT... KAUKAUNA BY 555 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:05 PM CDT | Flash Flood Warning | GRB | Vilas | 3 hr |
| Jul 17, 7:15 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 54 min |
| Jul 17, 7:51 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida | 54 min |
| Jul 17, 7:51 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 39 min |
| Jul 17, 8:30 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette, Oconto | 75 min |
| Jul 17, 8:40 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Shawano | 50 min |
| Jul 17, 8:49 PM CDT | Special Marine Warning | GRB | 116 min | |
| Jul 17, 9:08 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto, Shawano | 52 min |
| Jul 17, 9:26 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Shawano, Waupaca | 64 min |
| Jul 17, 9:30 PM CDT | Severe Thunderstorm Warning | GRB | Menominee | 22 min |
| Jul 17, 9:40 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 65 min |
| Jul 17, 9:48 PM CDT | Special Marine Warning | GRB | 117 min | |
| Jul 17, 10:12 PM CDT | Severe Thunderstorm Warning | GRB | Door, Kewaunee | 63 min |
| Jul 17, 10:12 PM CDT | Severe Thunderstorm Warning | GRB | Waushara, Winnebago | 54 min |
| Jul 17, 10:24 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc | 66 min |
| Jul 18, 6:57 AM CDT | Severe Thunderstorm Warning | GRB | Wood | 48 min |
| Jul 18, 7:41 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 49 min |
| Jul 18, 8:14 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 46 min |
| Jul 18, 8:19 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 41 min |
| Jul 18, 8:46 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Winnebago | 59 min |
| Jul 18, 9:03 AM CDT | Severe Thunderstorm Warning | GRB | Shawano, Waupaca | 39 min |
| Jul 18, 9:10 AM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 18, 9:15 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet | 45 min |
| Jul 18, 9:40 AM CDT | Severe Thunderstorm Warning | GRB | Kewaunee, Manitowoc | 38 min |
| Jul 18, 10:43 AM CDT | Severe Thunderstorm Warning | GRB | Door | 23 min |
| Jul 18, 11:05 AM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 50 min |
| Jul 18, 11:36 AM CDT | Special Marine Warning | GRB | 41 min | |
| Jul 18, 2:11 PM CDT | Severe Thunderstorm Warning | GRB | Forest | 49 min |
| Jul 18, 2:27 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 32 min |
| Jul 18, 2:57 PM CDT | Severe Thunderstorm Warning | GRB | Forest | 33 min |
| Jul 18, 5:20 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 40 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.